Advertisement

Théorie de Hodge, II

  • Pierre Deligne
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    M. F. Atiyah andW. V. D. Hodge, Integrals of the second kind on an algebraic variety,Ann. of Math.,62 (1955), 56–91.CrossRefGoogle Scholar
  2. [2]
    P. Deligne, Théorème de Lefschetz et critères de dégénérescence de suites spectrales,Publ. Math. I.H.E.S.,35 (1968), 107–126.zbMATHGoogle Scholar
  3. [3]
    P. Deligne, Equations différentielles à points singuliers réguliers,Lectures Notes in mathematics,163, Springer, 1970.Google Scholar
  4. [4]
    P. A. Griffiths, On the periods of certain rational integrals, I,Ann. of Math.,90, 3 (1969), 460–495.CrossRefGoogle Scholar
  5. [5]
    P. A. Griffiths, Periods of integrals on algebraic manifolds, III,Publ. Math. I.H.E.S.,38 (1970), 125–180.zbMATHGoogle Scholar
  6. [6]
    A. Grothendieck, Le groupe de Brauer, III: Exemples et compléments.Dix exposés sur la cohomologie des schémas, North-Holland Publ. Co., 1968.Google Scholar
  7. [7]
    A. Grothendieck, Un théorème sur les homomorphismes de schémas abéliens,Inv. Math.,2 (1966), 59–78.zbMATHCrossRefGoogle Scholar
  8. [8]
    H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero,Ann. of Math.,79 (1964), 109–326.CrossRefGoogle Scholar
  9. [9]
    W. V. D. Hodge,The theory and applications of harmonic integrals, Cambridge Univ. Press, 2e éd., 1952.Google Scholar
  10. [10]
    N. Katz, Nilpotent connections and the monodromy theorem. Applications of a result of Turritin,Publ. Math. I.H.E.S.,39 (1971), 175–232.Google Scholar
  11. [11]
    M. Nagata, Imbedding of an abstract variety in a complete variety,J. Math. Kyoto,2, 1 (1962), 1–10.zbMATHGoogle Scholar
  12. [12]
    A. Weil, Variétés kählériennes,Publ. Inst. Math. Univ. Nancago, VI, Paris, Hermann, 1958.Google Scholar
  13. [13]
    A. Borel, non publié.Google Scholar
  14. [14]
    P. Deligne, Théorie de Hodge, I,Actes du Congrès international des mathématiciens, Nice, 1970.Google Scholar
  15. TF.
    R. Godement, Topologie algébrique et théorie des faisceaux,Publ. Inst. Math. Univ. Strasbourg, XIII, Paris, Hermann, 1958.Google Scholar

Copyright information

© Publications mathématiques de l’I.H.É.S 1971

Authors and Affiliations

  • Pierre Deligne

There are no affiliations available

Personalised recommendations